Hey guys I have posted a couple of questions about this situation but have been prescribed something since. I have been having these tingling / burning sensations in my head for a longggg time and my headache specialist said that he believes it is a form of migraine... he has prescribed me Nadolol for it. My concern is that I am also on Zoloft... When I did some research on how the two interact it made me a little frightened..
Does anyone have any insight on Nadolol... ??
I am really worried to combine the two medications.
How are you?
Nadolol is a beta blocker which can impair thinking and reaction. It can also cause drowsiness and dizziness.
Zoloft is sertraline. Concomitant use of both these medications can cause hypotension or low BP and depression.
If these two drugs have to be given, patient should be monitored for these harmful side effects.
Please discuss this with your treating doctor and make him aware of your concern.
Do keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.